# SDR SWAA032172

- Difficulty date: September 28, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 27,882 hours, 24,225 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE BOTH FWD AND AFT GIRT BAR ATTACHMENT FITTINGS LOOSE.  SECURED ATTACHMENT FITTINGS PER SRM.
